MathSciNet Relay Station
MathSciNet bibliographic data
MR1386736 53C21 (35K55 58G11)
Chow, Bennett; Gulliver, Robert Aleksandrov reflection and nonlinear evolution equations. I. The $n$-sphere and $n$-ball. Calc. Var. Partial Differential Equations 4 (1996), no. 3, 249–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement